# SDR 2014FA0000251

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: General aviation
- Make and model: Piper PA-31T1
- System (JASC): 2140 · Heating System
- Part: Combustion Tube
- Part number: AHE87D04C7
- Part serial: 0729101
- Condition: Failed
- Location: Heater Assy
- Component: Heater, Janitrol, B3040
- Component part number: 10E214
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER HAD ZERO TIME IN FEBRUARY 2004.  OVERHAULED TO ZERO TIME IN JULY 2010 WITH NEW COMBUSTION TUBE ASSY.  COMBUSTION TUBE INNER LINER HAS SAGGED, COLLAPSED AND PARTIALLY MELTED.
